MAUDE Adverse Event Report: MEDIVATORS INC. DEFENDO Biopsy Valve Irrigator

MEDIVATORS INC. DEFENDO Biopsy Valve Irrigator
Model Number 100303
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during a patient procedure their defendo biopsy valve was leaking water.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without the return of the device, an exact cause could not be determined.The device history record was reviewed and confirmed the lot subject of the event was manufactured to specifications; no abnormalities were noted.This is an isolated event for the subject lot.No additional issues have been reported.

Brand Name
DEFENDO Biopsy Valve Irrigator
Common Device Name
Irrigator
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
+1(440)259-7401
MDR Report Key50005846
Report Number1651395-2026-00013
Device Sequence Number16048006
Product Code ODC
UDI-Device Identifier00677964060281
UDI-Public(01)00677964060281(11)250509(17)280509(10)660373
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100303
Device Catalogue Number100303
Device Lot Number(10)660373
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown